# SDR UIEA2010071700115

- Difficulty date: July 17, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 107,154 hours, 18,924 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Metering Valve
- Part number: 267005U7
- Part serial: IR100
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WITH TAKEOFF POWER SET, ACFT PULLED RT.  TAKEOFF ABANDONED AT 40 KNOTS, ENGINE POWER EVEN.  (INSPECTED CABLE RUNS AND PULLEYS, CHECKED CABLE TENSIONS, NO DEFECTS NOTED. PERFORMED RIG CHECK, ALL OK. REPLACED METERING VALVE, ALL OPS NORMAL)
